Pacific Journal of Mathematics

A note on automorphisms of Lie algebras.

N. Jacobson

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 303-315.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036726

Mathematical Reviews number (MathSciNet)
MR0148716

Zentralblatt MATH identifier
0109.26201

Subjects
Primary: 17.30

Citation

Jacobson, N. A note on automorphisms of Lie algebras. Pacific J. Math. 12 (1962), no. 1, 303--315. https://projecteuclid.org/euclid.pjm/1103036726


Export citation

References

  • [1] A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Annals of Math., 61 (1955), 389-405.
  • [2] H. Cartan and C. Chevalley, Ssminaire Ecole Normale Superieure, Gsomstrie Algb- rique, 1956.
  • [3] C. Chevalley, Thorie des Groupes de Lie, Tome II (1951) and Tome III (1955).
  • [4] F. Gantmacher, Canonical representation of automorphisms of a complex semi-simple Lie algebra, Mat. Sbornik 5(47) (1939), 101-146.
  • [5] Harish-Chandra, On some applications of the universal enveloping algebra of a semi- simple Lie algebra, Trans. Amer. Math. Soc, 70 (195.1), 28-95.
  • [6] N. Jacobson, Completely reducible Lie algebras of linear transformations,Proc. Amer. Math. Soc, 2 (1951), 105-113.
  • [7] G. D. Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math., 78 (1956), 200-221.
  • [8] G. B. Seligman, On automorphisms of Lie algebras of classical type, Trans. Amer. Math. Soc, 92 (1959), 430-448.